# SDR UIEA2020090431937

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B1075048
- Condition: Cracked
- Location: Bs 1180-1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX RT CENTER WING LOWER CHORD FOUND CRACK AT STA 1241 RBL 105.  FX RT CENTER WING LOWER CHORD REPLACED AS PER SRM 51-10-02 AT STA 1180 TO 1241 RBL 105.
